MathSciNet Relay Station
MathSciNet bibliographic data
MR1459114 (98j:32015) 32F20 (32H40)
Cho, Sanghyun On the Mergelyan approximation property on pseudoconvex domains in ${\bf C}\sp n$. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2285–2289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement